# SDR DALA1244150639

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 80,818 hours, 35,937 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Nr 6
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY DUE TO A MAIN TIRE ISSUE.  ON ARRIVAL, FOUND NR 6 TIRE BLOWN AND DAMAGE TO INBOARD LT FLAP.  REPLACED NR 5 AND NR 6 TIRE.  REPLACED LT INBD TRAILING EDGE FLAP.
